Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Lump below knee, seeping pus in large quantity. Prescribed antibiotics, still persists. Suggestions?

yes, please I appreciate that actually my mother have a lump on her right side below knee inwards since a long time few days dirty brownish pus comes out in a large quantity .We went to the doctor and she prescribed her antibiotics after few days again she is having a little pus inside.I am really worried please tell me somethin regarding ig
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

Kindly take your mother for an immediate X-Ray of the Part AP and lateral.(In all probabality if the pus is seeping for long time through the bone it is suggetive of Osteomyelitis)

The pus also needs to be sent for Culture and Antibiotic sensitivity and the nature of the microbe// infecting bacteria to be ascertained.

In addition pls be advised to carry out FBS//PPBS//HbA1C//BUN//Creatinine//In addition to Complete Haemogram//

After completing the required therapy with Surgery for removal of Pus and antibiotics kindly repeat investigations to recheck for the normalcy in reports .This precaution is due to the fact that Osteomyelitis is always known for relapses.

The Specialist dealing with is usually an Ortho -Surgeon.

Wishing your mother a speedy recovery,

Best Regards.,

Dr Lt Cdr ASN Bhushan.

Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor